# SDR UALA2012070103497

- Difficulty date: June 27, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 71,096 hours, 21,142 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W1115035322
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE W1115-0356-22 AT TB190 BROKEN.   REPAIRED WIRE AND RE-PINNED W1115-0356-22 REF WDM.
